Study found that widows and their friends/family often bonded via the monthly checks
by Robyn_P_1 on Tue Sep 19, 2006 12:00 AM
by Susha on Wed Sep 20, 2006 12:00 AM
by grace777d on Tue Oct 16, 2012 08:08 PM
I have been on Aromasin for 13 months and I already had a cyst on my ovary which doubled in size. While the doctor is not necessarily saying it is due to the drug, I am wondering. Aromasin did work for me at first, however. I have been switched to Faslodex immediately. I will see how my body responds now that I am off Aromasin. Hmmm...
by JoyceJJL on Sun Nov 25, 2012 02:56 AM
I took Aromasin but had side affects, then tried Arimidex and also had side effects. they ended up with putting me on Fermara, which I have taken for 3 1/2 yrs, its killed my bones and I dont know what else. I havent noticed any cysts. I have one on my kidney but they keep saying thats fine, ben there for years. I hope they;re right. I would get a 2nd opinion as to why you keep getting cysts tho. Seems awfully strange that you are getting so many of them. Please find out and take care Joyce
by grace777d on Thu Oct 03, 2013 02:29 AM
I used Aromasin for one year; it worked at first and because less effective. The doctor stopped it. I got ovarian cysts after taking the Aromasin, but, the doctors do not mention the possibility that the cause of the cysts could be the drug. Everytime something goes wrong -- its the cancer. Hmm...
by grace777d on Thu Oct 03, 2013 02:32 AM
I already responded to this a year ago. Foggy brain today...
by andrewS on Wed May 28, 2014 01:37 AM
Call your doctor at once if you have a serious side effect.
The Myeloma Crowd
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.